| Catalog Number |
CS-25122-F |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "on (b)(6) 2026, in the hemodialysis unit, insufficient blood flow occurred within less than two weeks after catheter insertion." there was no reported patient harm.A new device was inserted successfully.
Event or Problem Description
It was reported that: "(b)(6) 2026, in the hemodialysis unit, insufficient blood flow occurred within less than two weeks after cathe ter insertion." there was no reported patient harm.A new device was inserted successfully.
Additional Manufacturer Narrative
(b)(4).The report of a blocked catheter was not confirmed through analysis of the returned representative sample.The returned representative sample met all relevant visual, dimensional, and functional analysis, and a device history record review did not reveal any relevant findings.Based on the customer report and the sample received, the root cause cannot be determined without the actual catheter returned for analysis.Teleflex will continue to monitor and trend for reports of this nature.